# SDR COMA0160968

- Difficulty date: December 16, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 19,128 hours, 18,320 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 6224404001
- Part serial: 528
- Condition: Dragging
- Location: Wing
- Part time: 10,913 hours, 11,128 cycles
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT #5965 - AP RWD AND LWD MESSAGE ON EICAS. AILERON CONTROL BINDING.COULD NOT DUPLICATE.  REPLACED THE AILERON SERVO FOR TROUBLE SHOOTING.
